Access count of this item: 70

Files in This Item:
File Description SizeFormat 
1746-06.pdf1.49 MBAdobe PDFView/Open
Title: On Steady Solutions for a Continuum Model with Density Gradient-Dependent Stress (Nonlinear evolution equations and related topics to mathematical analysis of a phenomena)
Authors: Nakano, Naoto
Author's alias: 中野, 直人
Issue Date: Jun-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1746
Start page: 69
End page: 87
URI: http://hdl.handle.net/2433/171051
Appears in Collections:Nonlinear evolution equations and related topics to mathematical analysis of a phenomena

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.